# SDR GTIA2019021863165

- Difficulty date: February 16, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N614NK
- Make and model: Airbus A320-232
- Aircraft serial: 5132
- Aircraft time: 26,667 hours, 12,047 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: B, A

## Discrepancy

AROUND 400' AGL ENG 2 LOUD BANG YAW AND CONTINOUS SURGING. ENG FAIL ECAM. PERFORMED ENGINE SHUTDOWN. RETURNED TO DEPARTURE.
